# SDR CALA2019111101962

- Difficulty date: November 11, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 62,961 hours, 22,493 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AFTER GEAR RETRACTION WE GOT A  RIGHT GEAR DOWN IND ICA TION  GEAR DISAGREEMENT AFTER DEBRIEF, CREW ONLY HAD FWD PANEL GEAR LIGHT ON THE OVER HE AD WAS OFF AND THE GEAR HANDLE WAS IN THE OFF POSITION. PSEU OVR HD LIGHT WAS OFF UNTIL LANDING. HAD 2 PSEU CODES, 32-61005 AND 32-64004. PERFORMED FIM TASKS 32-61-00-810-801 AND 32-09-00-810-818. FOUND GEAR DOWN AND LOCKED SENSOR S0073 HAD HIGH RESISTANCE WHICH WAS OUT OF LIMITS. REPLACED SENSOR S0073 REF AMM 32-61-31, OPS CK GOOD. ADD ADD FAULT:32-61005, 32-64004
